It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board

Wellbutrin/Pristiq Combination


Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 12-23-2016, 12:13 PM   #1
Isabella36
Newbie
(female)
 
Join Date: Dec 2016
Location: Oshawa
Posts: 1
Isabella36 HB User
Wellbutrin/Pristiq Combination

I am new to this forum, and found this site after doing some research on AD's, and weight gain. Here is my dilemma.

I am currently taking Wellbutrin 300mg, and Pristiq 50mg. Prior to this, I was taking Cipralex 5mg with Wellbutrin 300mg for about a year but after gaining over 20lbs, I told my doctor that I wanted to get off Cipralex, and try something else. She wanted to put me on Prozac but I detested. I did some research, and decided on Pristiq as it wasn't an SSRI. I figured that it would help me to lose the weight that I gained when I was taking Cipralex in combination with Wellbutrin but it hasn't done much. I have lost a 1-2lbs but that's about it. I have been feeling very uncomfortable in the weight that I gained. I just want to mention that I lose close to 50lbs over the course of a year while taking only Wellbutrin 300mg before my doctor decided to add Cipralex but I could tell that I needed something more. After starting the Cipralex, even though it was a low dosage, if affected my appetite in a "bad" way ~ I was constantly craving sugar, and carbohydrates like bread, cookies, etc., and wanting to eat all the time even if I had just eaten 1-2 hours before. Pristiq has curbed some of my appetite, and cravings but I still get them from time to time but nothing compared to Cipralex.

I also want to mention that I haven't been able to much physical activity because I have a concussion. It's been almost a month so it's been tough but I try, and watch what I eat although there are times when I'm not hungry, and don't eat much, and then there are moments where I might indulge on a few pieces of something, i.e., chocolate. I have been drinking smoothies for breakfast ~ fruit, Greek yogurt, coconut water, hemp seeds, ice but I know that there is a lot of sugar in fruit so I need to be careful with this. It's frustrating because I was doing so well when I had the mindset to get healthy, and take better care of me. I was feeling great, and receiving a lot of compliments, which helps you feel better. Now I find that the extra weight makes me feel bummed out. I'm sure for those of you who have gained weight since taking AD's know what it feels like. What can I do?

I don't know what to do. I am really frustrated, and feeling depressed about the 23lbs weight gain. I don't feel comfortable at this weight, and my clothes don't fit. I am 5'5, and would like to weight between 135-140lbs, which is a healthy, and realistic weight goal. When I was on Wellbutrin alone, I got down to 147lbs by January 2016. I started the Cipralex the week of Christmas 2015, and started to notice the weight gain during the 2nd-3rd week of January. I don't want to keep going through this. It's hard mentally, emotionally, and physically to lose weight, then gain it back.

Are there any persons who are on this combination, or have been on it? I appreciate any recommendations, or suggestions you may have.

Thank you greatly.

 
Reply With Quote
Sponsors Lightbulb
   
Old 01-20-2017, 06:30 AM   #2
Toypoodle
Senior Member
(female)
 
Join Date: Sep 2013
Location: Springfield, Mo.
Posts: 130
Toypoodle HB User
Re: Wellbutrin/Pristiq Combination

When I was on Pristqi I gained weight. You might want to talk to your doctor.

 
Reply With Quote
Reply Reply




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:48 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!